# SDR SWAA2012073006274

- Difficulty date: July 27, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 1,055 hours, 361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 100031
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED LIGHT ASSY IAW MM.
